# SDR HNAA2022052500188

- Difficulty date: April 27, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E912615 - BAGGAGE DOOR WEBBING IS GOUGED 4 EACH 3 AT PREVIOUS REPAIR .... REACCOMPLISHED REPAIRES AT HB4/VB3, HB3/VB4 IAW EMB 145 SRM 52-30-01 RE ITEM 12, FABRICATED DOUBLER, FILLER AND INSTALLED SERVICEABLE DOUBLER AND FILLER AT HB4-VB1 IAW ETD2022-145-013791, SRM 52-30-01RE ITEM 12 AND EO1-52-22-0084
